Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Generalized right alternative rings

Irvin Roy Hentzel

Vol. 60 (1975), No. 2, 95–102
Abstract

We show that weakening the hypotheses of right alternative rings to the three identities

  1. (ab,c,d) + (a,b,[c,d]) = a(b,c,d) + (a,c,d)b
  2. (a,a,a) = 0
  3. ([a,b],b,b) = 0

for all a, b, c, d in the ring will not lead to any new simple rings. In fact, the ideal generated by each associator of the form (a,b,b) is a nilpotent ideal of index at most three. Our proofs require characteristic 2, 3.

Mathematical Subject Classification 2000
Primary: 17A30
Milestones
Received: 17 May 1974
Published: 1 October 1975
Authors
Irvin Roy Hentzel